The University of Southampton
University of Southampton Institutional Repository

Uniform attractors of non-homogeneous micropolar fluid flows in non-smooth domains

Uniform attractors of non-homogeneous micropolar fluid flows in non-smooth domains
Uniform attractors of non-homogeneous micropolar fluid flows in non-smooth domains
Two-dimensional non-autonomous micropolar fluid flows in a Lipschitz bounded domain with non-homogeneous boundary conditions is investigated. For a normal external function, which is not necessarily translation compact, in L2loc (R; D(A-1/4)), the existence of a D(A1/4) uniform attractor abstracting bounded sets of L2 is shown. This attractor coincides with that derived by assuming the external function to be normal with respect to the weak topology of L2loc (R; D(A-1/4)).
0951-7715
1619-1635
Chen, Jianwen
f907ab70-f315-4e92-88dd-993a8b8a70eb
Chen, Zhi-Min
e4f81e6e-5304-4fd6-afb2-350ec8d1e90f
Dong, Bo-Qing
3d40f1e0-4de1-491e-9306-1056e1436ec3
Chen, Jianwen
f907ab70-f315-4e92-88dd-993a8b8a70eb
Chen, Zhi-Min
e4f81e6e-5304-4fd6-afb2-350ec8d1e90f
Dong, Bo-Qing
3d40f1e0-4de1-491e-9306-1056e1436ec3

Chen, Jianwen, Chen, Zhi-Min and Dong, Bo-Qing (2007) Uniform attractors of non-homogeneous micropolar fluid flows in non-smooth domains. Nonlinearity, 20 (7), 1619-1635. (doi:10.1088/0951-7715/20/7/005).

Record type: Article

Abstract

Two-dimensional non-autonomous micropolar fluid flows in a Lipschitz bounded domain with non-homogeneous boundary conditions is investigated. For a normal external function, which is not necessarily translation compact, in L2loc (R; D(A-1/4)), the existence of a D(A1/4) uniform attractor abstracting bounded sets of L2 is shown. This attractor coincides with that derived by assuming the external function to be normal with respect to the weak topology of L2loc (R; D(A-1/4)).

Full text not available from this repository.

More information

Published date: 2007
Organisations: Fluid Structure Interactions Group

Identifiers

Local EPrints ID: 46279
URI: https://eprints.soton.ac.uk/id/eprint/46279
ISSN: 0951-7715
PURE UUID: edab18ac-9e38-4411-9e10-7c5a5510435a

Catalogue record

Date deposited: 13 Jun 2007
Last modified: 13 Mar 2019 21:03

Export record

Altmetrics

Download statistics

Downloads from ePrints over the past year. Other digital versions may also be available to download e.g. from the publisher's website.

View more statistics

Atom RSS 1.0 RSS 2.0

Contact ePrints Soton: eprints@soton.ac.uk

ePrints Soton supports OAI 2.0 with a base URL of https://eprints.soton.ac.uk/cgi/oai2

This repository has been built using EPrints software, developed at the University of Southampton, but available to everyone to use.

We use cookies to ensure that we give you the best experience on our website. If you continue without changing your settings, we will assume that you are happy to receive cookies on the University of Southampton website.

×